# SDR USAA040176

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, .8 INCH X .6 INCH X .030 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA-220-53500, FR 16, Y254, Z240.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-74-00, 53-11-14, 51-21-11, 51-75-12.
